The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Portugaliae Mathematica


Previous issue  | Next issue  | Most recent Issue | All Issues | PM summary
Volume 69, Issue 1, 2012
Metadata
 

Strong projective limit of Banach Lie algebroids
Patrick Cabau
pp. 1–21
Abstract | Full-Text PDF (160 KB) | Metadata

Rate of decay to 0 of the solutions to a nonlinear parabolic equation
Imen Ben Arbi
pp. 23–39
Abstract | Full-Text PDF (108 KB) | Metadata

Smooth maps to the plane and Pontryagin classes. Part I: Local aspects
Rui Reis and Michael S. Weiss
pp. 41–67
Abstract | Full-Text PDF (173 KB) | Metadata

More Abelian groups with free duals
George M. Bergman
pp. 69–84
Abstract | Full-Text PDF (122 KB) | Metadata

Periodic solutions for a third-order differential equation without asymptotic behavior on the potential
Anderson L.A. de Araujo
pp. 85–94
Abstract | Full-Text PDF (79 KB) | Metadata